# SDR CALA2023101303052

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 82,287 hours, 32,365 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221071
- Condition: Missing
- Location: Refuel Coupling
- Part time: 2,312 hours, 1,128 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP NOT INSTALLED. INSTALLED FUEL CAP PER AMM 28-25-41.   RAMP REPORTING A/C ARRIVED WITHOUT FUEL CAP INSTALLED.NO DAMAGE TO AREA NOTED. SUSPECT IMPROPERLY INSTALLED AT PREVIOUS STATION.
